Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

How long we have to wait for response in extrapulmonary tb after starting anti TB medicines? Fever subside, ESR level dropped after taking medicines

how long can we wait for response in extrapulmonary tb after starting anti tb medicines.i had continuous fever earlier but after taking anti tb ,it is only during late evening and at night time which subsides by the next esr levels before treatment was 120,after one month of treatment it is 78mm/hr.can i consider the drop as significant response or do i need to change to second line drugs?
Asked On : Fri, 11 May 2012
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
No dont change any treatment.
Response in tuberculosis may take about 2 months to resolve fever and esr to come back to normal.
There is a drop in esr however the fever is still there so please continue for one more month and then if the fever doesnt get better then think of any MDR tuberculosis
Answered: Fri, 25 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor